# SDR AUS20030833

- Difficulty date: May 25, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: TB1032000111
- Condition: Corroded
- Location: Rudder Structure
- Part time: 2,834 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER LOWER HINGE SUPPORT BRACKET CONTAINED EXFOLIATION CORROSION. FOUND DURING INSPECTION IAW AD TB10 31.
